Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
183 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Burning pain in mouth and tongue after taking amino acids and chromium. Is it due to medicines?

I have been taking amino acids for about two months. The past 3-4wks, I have developed burning in my mouth and tongue and wonder if they are related. I also realized that I was taking additional Chromium (that was in my aminos), so I am trying to figure out what might be causing my mouth soreness.
Sat, 18 Jan 2014
Report Abuse
Question is related to
Medical Topics
Dentist 's  Response
Hello,
As such amino acids does not cause these kind of side effects like burning sensation in mouth and tongue.
The burning sensation you are feeling can be because of some oral disease like
- Oral Thrush or
-lichen planus
In both the diseases you feel burning sensation in tongue. In case of Thrush you have to start with some antifungal and in lichen planus you start with some antioxidants.
You have to visit some good dentist for proper treatment.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I wanted to enquire about orthomolecular medicine in disorders such as schizophrenia symptoms, and others. There is no hereditary schizophrenia in...

Recent questions on  Amino acid

doctor1 MD

one of my friends wife had breast cancer & is now taking chaemo therapy.The doctor has advised her to take 3 sachets 15 Gm each of L Glutamine USP....

doctor1 MD

I am using Richfeel two food supplements as treatment against hair loss. Are their any cheaper substitutes available in the market?
Compositions:...

doctor1 MD

Hi DOC, Please find attached growth scan report attached. Also find the prescription made by our doc for baby weight(item 1 &2) and Amino fluids...

doctor1 MD

My 82 year old wife has poor digestion and bad teeth and has resorted to only eating heavy cream soups, and getting protein from Boost and another...

doctor1 MD

Hi, I have an allergy to whey protein powder and it causes inflammation in my stomach and gastritis . I like to do bodybuilding and used to take...

doctor1 MD

Hi
im nikola from macedonia
im 15 im 5'5
father5'8
mother 5'5
im male
Can i use arginine ornithine and lysine to increase height
Ive read on...

doctor1 MD

Hi Doctor, i did a liver function test and showed an increasing of my SGPT to 66, i m excersizing in the gym everyday, also i m taking whey protein...